# SDR MEX2003559

- Difficulty date: December 23, 2003
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: S148
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 222 - MEX-CUU - AIRCRAFT RETURNED TO PLATFORM AS CONSEQUENCE THAT THE AMBER LIGHT OF 'RT REVERSE UNLOCK' AND THE BLUE LIGHT OF 'LT REVERSE UNLOCK' CAME ON.  AT GATE, BOTH REVERSE AND MICROSWITCH MECHANISM WERE LUBRICATED, TESTS OK.  DURING OVERNIGHT SERVICE AT MEX STATION THE LEFT REVERSE MICROSWITCH S1-48 WAS REPLACED, THE CIRCUIT WAS VERIFIED AND THE SYSTEM WAS TESTED IAW WDM 78-31-00.  (M)
